# SDR SWAA2023051641882

- Difficulty date: April 26, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH UPPER FIXED TE PANEL TRANSVERSE WEB IS CRACKED AT APPROX ORSS 280.<[01] UPDATED MEASUREMENT SECTION; REMOVED CRACKED TRANSVERSE WEB LEFT HAND WING UPPER FIXED TRAILING EDGE PANEL AND INSTALLED NEW TRANSVERSE WEB PART NUMBER 115A2156-7 SAME LOCATION ABOVE IAW SRM 51-40-02-0G-0 A & AIPC 57-50-00-36A.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
